| Catalog Number |
SL-2000M2095L |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: reason of complaint: noticing trend of loose lock site with microbubbles in streamline long blood lines.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples were provided for evaluation.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow-up will be submitted.